MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-30
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net transmission.Premature battery depletion was noted on the patient's implantable cardioverter defibrillator (icd).The device was explanted and replaced on 9/10/2018.Patient was stable post procedure.
 
Additional Manufacturer Narrative
The reported event of premature depletion could not be confirmed in the lab.Interrogation of the device revealed the device was above the elective replacement indicator when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Pacing, sensing, impedance, hv output, patient notifier was tested and no anomaly was detected.The cause of the field event remains undetermined.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7904163
Report Number2017865-2018-14353
Device Sequence Number169386
Product Code LWS
UDI-Device Identifier05414734501934
UDI-Public05414734501934
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model Number1207-30
Device Lot Number2801413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;